# SDR HEEA955616

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3055401C
- Condition: Weak
- Location: Dc Sys
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK.  INSPECTED BY ACCESSORY SHOP.  THIS BATTERY HAS BEEN LEAD TESTED AND FOUND TO BE WEAK AS RECEIVED.  FURTHER INSPECTION FOUND ELECTROLYTE DISCOLORED AND BATTERY FAILED TO COME UP TO REQUIRED 1.55 VOLTS AT END OF CHARGE.
